MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7057-24
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that a new infusion of tpn with a smiths medical cadd solis vip pump and a cadd administration set was started, then it was noticed that there was blood in the tube and the pump did not deliver anything.It was also reported that the pump did not alarm.The clamp was closed and then the pump was closed.The cadd administration set was changed and then the pump worked well.There was no patient injury.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11361473
Report Number3012307300-2021-01431
Device Sequence Number3753666
Product Code FPA
UDI-Device Identifier10610586020407
UDI-Public10610586020407
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K943310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2024
Device Model Number21-7057-24
Device Catalogue Number21-7057-24
Device Lot Number3901754
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2021
Initial Report FDA Received Date02/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1